# SDR AALA2009041200001

- Difficulty date: April 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 32,653 hours, 11,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS     DURING APPROACH RECEIVED FLAP DISAGREE INDICATION. EMERGENCY DECLARED LANDED BOS WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND NR 1 FLAP TRANSMISSION LEFT WING OUTBOARD OVERLOAD INDICATOR TRIPPED. REPLACED LEFT OUTBOARD TRAILING EDGE FLAP DRIVE TRANSMISSION AND TEE GEARBOX.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
